# SDR UPS00832539

- Difficulty date: April 21, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 1040 FRAME AT STR 36 HAS HEAVY CORROSION ON UPPER FLANGE UNDER SIDE.  REPAIRED AREA IAW SRM 53-2-0 FIG 2.
